# SDR SWAA2024110144359

- Difficulty date: October 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD TRAILING EDGE CORRUGATED PLATE ORSS 297 AT RT WING 2024-600541<[01] REPLACED OUTBOARD TRAILING EDGE CORRUGATED PLATE ORSS 297 AT RT WING IAW B737-800 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9. AND DWG 115A3700 SHEET 72. REV:- TOOL USED CALIPER DIGITAL P/N:500-196-30 S/N:A23329415 DUE DATE:06-MAR-25.;[02] TASK CARD COMPLETED
